# SDR MASA200601799

- Difficulty date: July 9, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 23,532 hours, 18,136 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Caution Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7310 JFK - STAB/MACH TRIM CAUTION IN FLIGHT.  CONTRACT MX PERFORMED RESET AND OP' CHECK GOOD.
